joan53 Asked January 2011

Should a 86-year-old women be taking estrace cream for incontinence that also takes coumidin and blood pressure medication?

Follow
Share
This question has been closed for answers. Ask a New Question.
1

Answer

Show:
toadballet1 Jan 2011
I have never heard of estrace cream being used for incontinence. It is usually used for issues of comfort...ie: drying, etc. Incontinence is usually a result of weak muscles. Any estrogen product does have side effects. I would ask your doctor why he/she has given her this Rx. I am sure that you have made them aware of the other Rx.s she is taking. If you are still concerned, your local pharmacist is a great resource.
Is the 86 yr. old able to to exercises that will increase muscle strength? That may be a good option.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.

Related
Articles

Related
Questions